# SDR CALA0400305

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A848535
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULKHEAD PAD CAMLOCK RECEPTACLE L-ANGLE CORRODED AT STA 500I, RBL 21 TO LBL 21.  THE L-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
